I have a friend that is severely depressed, he has been taking lexapro for one month now. He claims that it is causing him to lose his emotions, or become a zombie, or auto pilot. He is very distant and withdrawn now. He use to not be the life of the party, but fun to be around. Now he is depressing to be around. Should he stay on this or stop taking it?
He should be having a talk with the prescribing doctor right about now. It can take a month or so for this type med to work and the dosage may need adjusted. So to answer your question he should follow his doc's instructions, stay on the med until instructed by doctor further.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 5 answers
Posted 23 Nov 2011 • 2 answers
Posted 17 Aug 2015 • 1 answer
Posted 20 Aug 2016 • 1 answer
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 • 0 answers